# SDR SWAA2021080393816

- Difficulty date: June 20, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY WET AREA FLOOR PANEL 222DF DAMAGED. / REMOVED AND REPLACED FWD WET AREA FLOOR PANEL 222DF IAW AMM 53-21-00.
